# SDR GTIA1000114

- Difficulty date: November 18, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 15,816 hours, 7,560 cycles
- Engine: Iae V2524A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED THAT THE NR 2 ENGINE PYLON FWD ANGLE SECTION WAS CRACKED AT STA 537. THE SRM DID NOT SPECIFY AN ALLOWABLE REPAIR, THEREFORE A REPLACEMENT OF THE PART WAS ACCOMPLISHED.
